# SDR AALA20140725003

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 64,993 hours, 10,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR ESCAPE PATH LIGHT CTR INOPERATIVE.  REPLACED LAMP FOR RT WING EXTERIOR ESCAPE PATH LIGHT CTR.  OPERATIONS CHECKED NORMAL.
